# SDR 95ZZZX4503

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73301
- Make and model: Cvac 34030
- Aircraft serial: 80
- Engine: Allsn 501D13H
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Cntrl Unit
- Part number: 3300588
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN/BIL - FLT 8072 - THE LT ENGINE WAS SHUT DOWN DUE TO RPM FLUCTUATION FROM 13,000 RPM TO 15,000 RPM.  AIRCRAFT RETURNED TO DEN.  THE LT FUEL CONTROL UNIT WAS REPLACED.  SUBSEQUENT GROUND RUNS AND TEST FLIGHT WERE SATISFACTORY.
